# SDR UPS01235060

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD L1 DOOR EMERGENCY BATTERY LIGHT DOES NOT TEST ON GROUND.  REMOVED AND REPLACED TRANSMITTER, OPS CK GOOD.
